Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i4-5.180
pages 98-109

The Plane Wave Diffraction by a Grating over a Chiral Medium

S. B. Panin
A. Usikov Institute for Radiophisics and Electronics Natonal Academy of Sciences of Ukraine 12, Academiccian Proskura St., Kharkov, 61085, Ukraine
A. Ye. Poyedinchuk
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

Краткое описание

A rigorous solution use the analytical regularization method is obtained for the vector problem of plane wave diffraction by a simply periodic grating in the presence of a chiral medium. At normal incidence of a plane wave in single polarization, the reflection field exhibits two polarization states. This phenomena may be ascribed by the action of the chiral medium which keeps two polarizations bound. The diffraction character is largely guided by the resonance phenomena and by the energy redistribution processes when the amount of traveling waves much varies from one medium to the next.

Articles with similar content:

Polarization Properties of a Screened Chiral Layer with a Diffraction Grating
Telecommunications and Radio Engineering, Vol.58, 2002, issue 3&4
S. B. Panin, A. Ye. Poyedinchuk
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
A. S. Bryukhovetsky
The Leading-Order Term in the Asymptotic Expansion of the Scattering Amplitude of a Collection of Finite Number of Dielectric Inhomogeneities of Small Diameter
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
Darko Volkov, Habib Ammari
Analytical Solution of the Helmholtz Equation for Wave Beams in Free Space
Telecommunications and Radio Engineering, Vol.57, 2002, issue 10-11
N. P. Yegorova
Nonlinear Surface Polaritons in a Two-Dimension Electron System Placed in an External Quantizing Magnetic Field
Telecommunications and Radio Engineering, Vol.58, 2002, issue 3&4
N. N. Beletskii, Yu. V. Bludov